# SDR CALA9601064

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flr Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FORWARD SIDE OF PANEL NR 7A, FORWARD ENTRY.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-30-0.
